MathSciNet Relay Station
MathSciNet bibliographic data
MR1820017 (2002g:35192) 35Q55
Cazenave, Thierry; Vega, Luis; Vilela, Mari Cruz A note on the nonlinear Schrödinger equation in weak $L\sp p$ spaces. Commun. Contemp. Math. 3 (2001), no. 1, 153–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement